# SDR UPS97823110

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 575503217
- Condition: Corroded
- Location: Bs 1746-1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CABIN FLOOR SUPPORT HAS MODERATE CORROSION F/S 1746 TO 1766 LBL 30.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT IAW SRM 51-3-0, 53-7-3.
